# SDR ASAA0470046

- Difficulty date: November 17, 2004
- Submitted: February 15, 2005
- Operation: Air carrier
- Aircraft: N618AS
- Make and model: Boeing 737790
- Aircraft serial: 30543
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 111A100046
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FOUND DURING MAINTNANCE CHECK, 8 INCH CRACK IN WEB AT BS 663, LB 13 AND WL 140.  REPAIR IAW SRM 57-10-10.  (M)
